# SDR SWAA2012122710891

- Difficulty date: December 17, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 507945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT LOWER EDGE FRAME OF ENTRY DOOR POSITION.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
